# SDR ASAA2023021541964

- Difficulty date: February 15, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,639 hours, 17,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK ILLUMINATES ON RECALL. GOES OUT ON MC RESET. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-62 TASK 801 ZONE 1 TEMP CONTROLLER RETURNED RAM AIR ACTUATOR FAULT. REMOVED L/H RAM AIR ACTUATOR CANNON PLUG AND CLEANED CONTACTS. RESEATED CANNON PLUG. REACCOMPLISHED FIM 21-62 TASK 801 (BITE CHECK). OPS NORMAL.
